# SDR ASAA9910155

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 656210030
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE L1 DOOR SILL TRANSVERSE CHORD STATION 270 TO 360 LBL 60 WAS FOUND CORRODED.  REPAIRED PER SRM 51-40-2.  (M)
